MAUDE Adverse Event Report: Zimmer Biomet, Inc. COMPR RVS GLENO 2-PRNG INS/IMP; Orthopaedic implant inserter/extractor, reusable

Zimmer Biomet, Inc. COMPR RVS GLENO 2-PRNG INS/IMP; Orthopaedic implant inserter/extractor, reusable
Catalog Number 110028879
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the glenosphere inserter pad broke.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 405883, comp rvs 3.2mm drl, lot # 67906323.Item # 405800, comp.Rev shldr 9 in steinmann, lot # 67839655.Item # 405889, comp rvs 2.7mm dia drl, lot # 67839759.Item # 010000589, comp rvrs 25mm bsplt ha+adptr, lot # 67704482.Item # 115310, comp rvrs shldr glnsp std 36mm, lot # j8135730.Item # 115396, comp rvs cntrl 6.5x30mm st/rst, lot # 67652355.Item # 180552, comp lk scr 3.5hex 4.75x25 st, lot # 67770073.Item # 180551, comp lk scr 3.5hex 4.75x20 st, lot # 67905560.Item # 180553, comp lk scr 3.5hex 4.75x30 st, lot # 67867676.Item # 115313, comp rvsr shldr glnsp +3 36mm, lot # j8106834.Item # 010000589, comp rvrs 25mm bsplt ha+adptr, lot # 67603280.Item # 110031425, hmrl bearing 36 mm +3 vite, lot # 67697260.Item # 113610, comp primary stem 10mm micro, lot # 67823976.Item # 110031399, hmrl tray std std, lot # 67934219.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
COMPR RVS GLENO 2-PRNG INS/IMP
Common Device Name
Orthopaedic implant inserter/extractor, reusable
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50476951
Report Number0001825034-2026-02598
Device Sequence Number18670200
Product Code KWS
UDI-Device Identifier00880304731394
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110028879
Device Lot Number885930
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative
Patient SexUnknown